MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928856
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a syringe 1.0ml 31ga 8mm 10bag 500 pl/wg had missing scale markings before use.The following was reported by the initial reporter: "it was reported that the scale print was missing on one syringe.Verbatim: voicemail : consumer left voicemail stating that the scale print is missing on one syringe.01-14-21: i returned consumer's call, he stated that the scale print is missing on one syringe, he also stated that the bag was sealed.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-02-09.Investigation summary: customer returned (1) 1cc, 8mm, 31g (b)(4) syringe in an open poly bag from lot # 0027932.Customer states that the scale print was missing on one syringe.The returned syringe was examined and exhibited missing scale print on the barrel.A review of the device history record was completed for batch# 0027932.All inspections were performed per the applicable operations qc specifications.There was one (1) notification noted that did not pertain to the complaint.

Brand Name
SYRINGE 1.0ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11291209
Report Number1920898-2021-00162
Device Sequence Number11832200
Product Code FMF
UDI-Device Identifier00311917048130
UDI-Public00311917048130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model Number928856
Device Catalogue Number928856
Device Lot Number0027932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date04/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1